# SDR SABA010007

- Difficulty date: March 2, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- Aircraft time: 13,173 hours, 19,911 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Out Of Adj
- Location: Rt Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 957 ON FLIGHT 5121 FROM CLT TO HTS.  DURING TAKEOFF ROLL THE RIGHT ENGINE ONLY MADE 98 PERCENT RPM.  TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE ADJUSTED THE X SCREW PER BAE MAINTENANCE MANUAL.  A GROUND RUN WAS PERFORMED.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
